Facebook Pixel
EmpowHER Guest

I just ended my period 10 days ago, and today I have been really light pink. I don't know why I am having a second period and why it is so light that no tampon is needed. What is going on??

By Anonymous August 18, 2014 - 9:43pm
Rate This

I have been taking the Aubra birth control for 3 months now. And me and my boyfriend do have unprotected sex.

Add a Comment1 Comments


Hello Anonymous,

Welcome to the EmpowHER community. Thank you for reaching out to us with your concern. It is very interesting that you should have light pink vaginal discharge just 10 days after completing your period.

I visited the Afaxys Pharmaceutical website to help answer your question. According to the official site for Aubra, "The most common such effects are nausea, vomiting, bleeding between menstrual periods, weight gain, breast tenderness, and difficulty wearing contact lenses. These side effects, especially nausea and vomiting, may subside within the first three months of use. "

This may explain the scant light pink bleeding.


August 19, 2014 - 8:11am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!